Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operator Hilbert spaces without the operator approximation property


Author: Alvaro Arias
Journal: Proc. Amer. Math. Soc. 130 (2002), 2669-2677
MSC (1991): Primary 46B28; Secondary 46B20, 47D15
Published electronically: March 13, 2002
MathSciNet review: 1900875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a technique of Szankowski to construct operator Hilbert spaces that do not have the operator approximation property, including an example in a noncommutative $L_p$ space for $p\not=2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B28, 46B20, 47D15

Retrieve articles in all journals with MSC (1991): 46B28, 46B20, 47D15


Additional Information

Alvaro Arias
Affiliation: Division of Mathematics and Statistics, The University of Texas at San Antonio, San Antonio, Texas 78249
Email: arias@math.utsa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06387-6
Received by editor(s): October 10, 2000
Received by editor(s) in revised form: April 12, 2001
Published electronically: March 13, 2002
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2002 American Mathematical Society